# SDR DALA12004556302

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 96,502 hours, 12,324 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, PACK 2 TRIP OCCURRED AND SMOKE WAS REPORTED IN THE CABIN.  AIRCRAFT RETURNED TO DEPARTURE.  MAINTENANCE FOUND NR 2 PACK ACM FAILED.  PACK DEFERRED AND AIRCRAFT RETURNED TO SERVICE.
